Open Access
Translator Disclaimer
July 1996 Harmonic coordinates for diffusions in the plane
G. Kersting
Ann. Probab. 24(3): 1239-1268 (July 1996). DOI: 10.1214/aop/1065725180

Abstract

For a class of diffusions X in the plane we construct a global system of coordinates $u(x)$, such that $u(x)$ is close to X at infinity and $u(X)$ is a local martingale. Such coordinates are useful for the study of the long term behaviour of X. The construction uses probabilistic methods, in particular a coupling for general diffusions in the plane.

Citation

Download Citation

G. Kersting. "Harmonic coordinates for diffusions in the plane." Ann. Probab. 24 (3) 1239 - 1268, July 1996. https://doi.org/10.1214/aop/1065725180

Information

Published: July 1996
First available in Project Euclid: 9 October 2003

zbMATH: 0868.60063
MathSciNet: MR1411493
Digital Object Identifier: 10.1214/aop/1065725180

Subjects:
Primary: 60J60
Secondary: 57R50, 58G32, 60H30

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.24 • No. 3 • July 1996
Back to Top